# SDR CA150820007

- Difficulty date: August 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRCRAFT HAD JUST TAKEN OFF WHEN THE ENGINE CONTROL FAULT FOR LEFT AND RIGHT ENGINE AMBER MESSAGE APPEARED. THE CREW PERFORMED AIR TURN BACK TO AIRPORT OF ORIGIN AND PERFORMED AN UNEVENTFUL LANDING. DCU DOWNLOAD REQUESTED FOR BOTH ENGINE.
